View Single Post
Old 03-12-2014, 01:56 PM
Mari's Avatar
Mari Mari is offline
Legendary
 
Join Date: Sep 2006
Posts: 18,912
10 yr Member
Mari Mari is offline
Legendary
Mari's Avatar
 
Join Date: Sep 2006
Posts: 18,912
My Mood:
10 yr Member
Default

Eburns,


Avoid or reduce coffee if you can.

Did the pdoc (psychiatrist) ask you to take the lithium in divided doses -- part of it in the morning and part later in the day for example?
Drink plenty of water.
Some times after two weeks some people start to feel a little bit better but it usually can take several weeks longer to feel the way you want.
Probably the pdoc wants you to get a blood test soon to see your blood level. Then you might be given a higher dose.


Here are some web sites that might be helpful.
http://www.nami.org/Content/ContentG...e1/Lithium.htm
http://www.crazymeds.us/pmwiki/Meds/Lithium
http://www.psycheducation.org/depres...s/lithium.html

NAMI is a good organization for family members: https://www.nami.org
They might have a good support group near you.
http://www.nami.org/Template.cfm?Sec...iateFinder.cfm

You can also find other bipolar groups in real life at http://www.meetup.com

Again, do not concern your self with skills at this time.
Is there something that you are most concerned about?
Try to get enough sleep at night, mostly eat things that are healthy for you, and get some exercise if you can -- like walking.
(If you exercise and sweat a lot, you will need to drink lots and lots of water -- Lithium is a salt.)

Take it easy on yourself while your body and brain are going through this med transition.


M
Mari is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
bizi (03-12-2014)